I don't know why I get these little bumps on me, around my upper back, my face and leg and arms but now they are scabs and I can't stop picking at them, I am on medication for anxiety, and pain medication. I have been on my anxiety medication for over 5 yrs, but pain medication I started a few months ago. I want to stop picking at my scabs, I asked my doctor but he jokes about it and says well then stop and just pick your nose. I mean this is not funny, I don't want to look like this does anyone have any SERIOUS suggestions.
5 May 2011
Pain medication can make you itch. You might have an allergy to the medication, causing a rash. Try taking benodryl or some other allergy medicine and that should help the itching. If you don't itch, then I agree with the doc. Mind over matter don't sctratch! Hope this helps... Sweetpea
6 May 2011
Check this site out and order the book:
Hope this helps,
6 May 2011
oh I now how you feel! I have done that since i was a child, way before any medications. I have gotten mine somewhat under control by keeping my hands busy. I'v also gotten a tan and tried to take pride in keeping my skin looking as good as it can be. The better you feel about your skin, the easier it is to remind yourself not to pick at it cause you don't want to mess up what you have accomplished. A new hair cut and some highlights will help you care more about your appearance. Try to stay away from mirrors as much as possible. Just long enough to get some make up on and your hair fixed. Focus on the total package instead of the bumps. And remember, find something else to keep those hands busy. It helped me a lot. I hope it can help you too
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... smack,I find myself talking to someone but I cant recall what this goes on for about10 minutes and ill turn to ask the person a question face to ...
3 answers • 2 Apr 2010
what can i do if my body refuses most of the medication
4 answers • 3 Mar 2011
My 11 year son just has been taking Griseofulvin for a week now and the sight where he had the problem is clearing well but now he has little bumps ...
1 answer • 26 Nov 2011
my stress an OCD and ADHD has been out of control for the last month.I have always had these problems but they became much worse after something ...
3 answers • 6 Sep 2013